MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number TGMR404010
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 01/11/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The following was reported to gore: on (b)(6) 2021, the patient underwent an unknown procedure utilizing a gore® tag® conformable thoracic stent graft with active control system.On (b)(6) 2022, during a follow-up ct scan, a type 1a endoleak was discovered going into the diverticulum of the aberrant right subclavian artery.On (b)(6) 2023, the patient underwent an endovascular reintervention in zone 2- lcc arch utilizing a gore® tag® thoracic branch endoprosthesis.Reportedly, during the procedure, there was a deployment inaccuracy of the aortic component with the tbe device.The initial deployment of the device occluded the innominate artery; however, the physician was able to pull the device back to allow flow into the innominate artery.The implant was successful, and the patient tolerated the procedure.Imaging evaluation: the imaging evaluation performed by a clinical imaging specialist showed the following: post-implant cta submitted for evaluation, arterial phase only.Re-intervention images not available.Patient has a bovine arch.Length from the lsa to the proximal end of the device measures ~ 8.5 mm on centerline, ~ 12.5 mm on the outer curve.There is a lack of wall apposition at the proximal end of the circumferential device.There is a contrast-like density outside of the proximal end of the device, contrast cannot be confirmed without a non-contrast phase to compare with the submitted arterial phase cta.If contrast could be confirmed, this would be consistent with the reported type 1a endoleak.
 
Additional Manufacturer Narrative
Code c19 - a review of the manufacturing records indicated the lot met all pre-release specifications.Code b20 -the device remains implanted and was therefore not available for engineering evaluation by gore.It should be noted the gore® tag® conformable thoracic stent graft with active control system instructions for use (ifu) state ¿complications associated with the use of the gore® tag® conformable thoracic stent graft may include but are not limited to endoleak and reoperation.¿ w.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
jaskaran parhar
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key16372605
Report Number2017233-2023-03721
Device Sequence Number6813882
Product Code MIH
UDI-Device Identifier00733132646838
UDI-Public00733132646838
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/12/2024
Device Model NumberTGMR404010
Device Catalogue NumberTGMR404010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2023
Initial Report FDA Received Date02/14/2023
Date Device Manufactured01/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age74 YR
Patient SexMale